Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 106, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 8:49 AM MDT for Garden County, Grant County, Nebraska. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 8:49 AM MDT (14:49 UTC)
- Expired
- May 5, 2007, 9:45 AM MDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
Counties Garden County, NE, Grant County, NE
The radar
The North Platte radar (KLNX), 134 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 9:00 AM MDT | HAIL 1 | 19 Sw Hyannis, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 051449
SVRLBF
NEC069-075-051545-
/O.NEW.KLBF.SV.W.0106.070505T1449Z-070505T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 AM MDT SAT MAY 5 2007
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 945 AM MDT
* AT 844 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF BOURQUIM HILL...OR ABOUT 18 MILES NORTHEAST OF
OSHKOSH...AND MOVING NORTH AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SWEDE LAKE BY 910 AM MDT...
KINCAID LAKE BY 915 AM MDT...
DOMINICK LAKE BY 920 AM MDT...
LAT...LON 4169 10254 4150 10200 4173 10199 4204 10178
4199 10203 4199 10241
$$
MASEK2 follow-up statements
000
WWUS53 KLBF 051513
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 AM CDT SAT MAY 5 2007
NEC069-075-051545-
/O.CON.KLBF.SV.W.0106.000000T0000Z-070505T1545Z/
GARDEN NE-GRANT NE-
913 AM MDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM MDT
FOR WESTERN GRANT AND NORTHERN GARDEN COUNTIES...
AT 909 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BRITTON LAKE TO SWEDE
LAKE...OR ALONG A LINE EXTENDING FROM 30 MILES NORTH OF OSHKOSH TO 24
MILES NORTHWEST OF ARTHUR...MOVING NORTH AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KINCAID LAKE BY 920 AM MDT...
DOMINICK LAKE BY 925 AM MDT...
HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN SOUTHWEST GRANT COUNTY
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4169 10254 4150 10200 4173 10199 4204 10178
4199 10203 4199 10241
$$
MASEK000
WWUS53 KLBF 051538
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 AM CDT SAT MAY 5 2007
NEC069-075-051548-
/O.EXP.KLBF.SV.W.0106.000000T0000Z-070505T1545Z/
GARDEN NE-GRANT NE-
938 AM MDT SAT MAY 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRANT AND NORTHERN
GARDEN COUNTIES EXPIRES AT 945 AM MDT...
THE SEVERE THUNDERSTORM IS MOVING INTO SHERIDAN COUNTY.
LAT...LON 4169 10254 4150 10200 4173 10199 4204 10178
4199 10203 4199 10241
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:26 AM MDT, 5 hours 23 minutes earlier.
Area forecast discussion, May 5, 3:26 AM MDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 426 AM CDT SAT MAY 5 2007 .UPDATE... GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE TORNADO WATCH FOR ALL BUT CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. STORMS ARE NOW LIFTING NORTHEAST OUT OF SOUTHWEST NEBRASKA WITH A POTENTIAL WIND AND LARGE HAIL THREAT WHILE MOVING NORTHEAST IN THE NEXT COUPLE OF HOURS. && .PREV DISCUSSION... /ISSUED 358 AM CDT SAT MAY 5 2007/ DISCUSSION... AT 08Z SURFACE ANALYSIS SHOWED SURFACE FRONT EXTENDING NORTHEAST FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. WIDESPREAD CONVECTION ONGOING WITH HEAVY RAINFALL CREATING FLASH FLOODING IN PORTIONS OF EASTERN LINCOLN COUNTY. THE MODELS ARE IN GOOD AGREEMENT THROUGH 72 HOURS WITH THE RAIN TO CONTINUE TODAY INTO TONIGHT WITH HEAVY RAINFALL LINGERING WITH THE FLASH FLOOD WATCH EXTENDED THROUGH 12Z SUNDAY FOR AREAS GENERALLY EAST OF HIGHWAY 83 INCLUDING HAYES COUNTY. MODEL BLEND USED WITH COOLER MAV NUMBERS IN TEMPERATURES. PLENTY OF MOISTURE WILL BE PRESENT TODAY AND SUNDAY AS UPPER LOW DEEPENS NEAR THE FOUR CORNERS REGION AND LIFTS NORTHEAST ON THE HIGH PLAINS THROUGH SUNDAY. THE WATER VAPOR IMAGERY SHOWS AN EXTENSIVE TAP INTO MID LEVEL MOISTURE AT 0745Z FROM THE SOUTHWEST...WHILE THE H85 SOUTHERLY JET STRENGTHENS TO 40 KNOTS AND BRINGS GULF MOISTURE NORTH THROUGH THE DAY. TODAY THE UPPER TROUGH ACROSS THE WEST WILL DEEPEN AS THE H3 JETSTREAM AXIS DIGS WITH A 160 KNOT MAXIMUM DIVING SOUTHEAST ACROSS THE WEST. THE UPPER RIDGE AXIS EXTENDING NORTH THROUGH THE MIDWEST WILL CREATE A PROLONGED PERIOD FOR UNSETTLED WEATHER WITH RAIN...HEAVY AT TIMES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE ADDITIONAL RAINFALL WILL PUSH RAINFALL BEYOND FLASH FLOOD GUIDANCE WHERE RAINS OVERNIGHT HAS SURPASSED GUIDANCE NUMBERS IN LINCOLN COUNTY. THE POTENTIAL FOR FLASH FLOODING WILL ONLY BE SURPASSED BY THE CHANCE FOR SEVERE WEATHER TODAY AND TONIGHT WITH MODERATE RISK COVERING ALL BY THE EASTERN NEBRASKA PANHANDLE AS OF 0550Z. THEN THE BLOCKING PATTERN LINGERS THROUGH 72 HOURS WITH LITTLE OR TO NO CHANGES MADE BEYOND DAY 3 AS ECMWF MAINTAINS SPLIT FLOW PATTERN WITH UPPER TROUGH TO KEEP ACTIVE WEATHER POSSIBLY WELL INTO NEXT THURSDAY. AVIATION... WIDESPREAD MVFR AND IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND KVTN WITH OCCASIONAL THUNDERSTORMS. CEILINGS ARE EXPECTED TO LIFT TO MVFR THIS AFTERNOON. WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH SURFACE WIND GUSTS OVER 50 KTS AND HAIL UP TO AN INCH IN DIAMETER ARE LIKELY ALONG ALL OF TWEB ROUTES 264 AND 098...AND EASTERN SECTIONS OF TWEB ROUTE 274 FROM KAKO-KLBF THIS AFTERNOON AND EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ005>010-025>029- 037-038-059-070-071. TORNADO WATCH 231 THROUGH 8 AM CDT FOR CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. 19/CLB
Hazardous weather outlook, May 5, 3:57 AM MDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 457 AM CDT SAT MAY 5 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 457 AM CDT SAT MAY 5 2007 /357 AM MDT SAT MAY 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND TONIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. ONGOING THUNDERSTORMS WILL COME TO AND END THIS MORNING. BY AFTERNOON...ANOTHER UPPER LEVEL DISTURBANCE WILL APPROACH THE HIGH PLAINS OF EASTERN COLORADO. AS THIS FEATURE ENCOUNTERS RICH BOUNDARY LAYER MOISTURE AND SURFACE HEATING...EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL RESULT WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES EXPECTED. TORNADOES ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...BUT THE GREATEST RISK IS SOUTH OF INTERSTATE 80. IN ADDITION TO TORNADOES...VERY LARGE HAIL IS POSSIBLE AS WELL. IN ADDITION TO SEVERE WEATHER...THE POTENTIAL FOR FLASH FLOODING IS GOOD OVER THE NEXT 24 HOURS. MOST OF WESTERN AND NORTH CENTRAL NEBRASKA HAS EXPERIENCED HEAVY RAIN OVER THE PAST COUPLE OF DAYS. WITH SATURATED GROUND AND HEAVY RAIN EXPECTED TONIGHT...FLASH FLOODING IS A CONCERN. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM SUNDAY FOR LOCATIONS EAST OF A LINE FROM VALENTINE TO HAYES CENTER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A LINE FROM BASSETT TO MASON CITY. AN UPPER LEVEL LOW...WILL MOVE EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND FLASH FLOODING IS POSSIBLE AS WELL. BEYOND SUNDAY...THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH THURSDAY. AN UPPER LEVEL LOW WILL CONTINUE TO REMAIN ANCHORED OVER THE CENTRAL ROCKIES. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE HIGH PLAINS EVERY 24 TO 36 HOURS. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Local storm report, May 5, 8:09 AM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HAIL 8 SSE CHAMBERS 42.10N 98.69W
05/05/2007 E1.00 INCH HOLT NE PUBLIC
&&
CBUTTLERLocal storm report, May 5, 8:11 AM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD ARNOLD 41.42N 100.19W
05/05/2007 CUSTER NE CO-OP OBSERVER
WATER RUNNING OVER STREETS IN TOWN. 2.12 INCHES OF RAIN
FELL.
&&
HENDERSONLocal storm report, May 5, 8:20 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HAIL 12 NNE DUNNING 41.99N 100.01W
05/05/2007 E0.88 INCH BLAINE NE PUBLIC
&&
MBYRDLocal storm report, May 5, 8:32 AM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM HAIL 8 SSE CHAMBERS 42.10N 98.69W
05/05/2007 E1.00 INCH HOLT NE PUBLIC
PREVIOUS REPORT AT 908 AM WAS INCORRECT TIME.
&&
HENDERSONLocal storm report, May 5, 8:34 AM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL W CALLAWAY 41.29N 99.92W
05/05/2007 E1.75 INCH CUSTER NE PUBLIC
&&
MBYRDLocal storm report, May 5, 8:47 AM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HAIL 12 NNE DUNNING 41.99N 100.01W
05/05/2007 E0.88 INCH BLAINE NE PUBLIC
&&
MBYRDThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 6:04 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 22 min |
| May 4, 10:49 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| May 4, 11:17 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 28 min |
| May 4, 11:29 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 31 min |
| May 4, 11:36 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 54 min |
| May 4, 11:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 4, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 46 min |
| May 4, 11:47 PM MDT | Tornado Warning | LBF | Chase | 43 min |
| May 4, 11:59 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| May 5, 12:08 AM MDT | Tornado Warning | LBF | Perkins | 52 min |
| May 5, 12:12 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 48 min |
| May 5, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Loup | 42 min |
| May 5, 12:29 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 61 min |
| May 5, 12:33 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 27 min |
| May 5, 12:46 AM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 28 min |
| May 5, 12:55 AM MDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 12:57 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| May 5, 1:01 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 44 min |
| May 5, 2:25 AM MDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 2:35 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| May 5, 5:02 AM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 7:51 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 24 min |
| May 5, 8:00 AM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 9:03 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 57 min |
| May 5, 9:16 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 59 min |
| May 5, 9:32 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 58 min |
| May 5, 9:35 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| May 5, 9:56 AM MDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| May 5, 10:08 AM MDT | Severe Thunderstorm Warning | LBF | Brown | 67 min |
| May 5, 10:15 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 60 min |
| May 5, 11:18 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 42 min |
| May 5, 11:24 AM MDT | Tornado Warning | LBF | Custer | 51 min |
| May 5, 11:27 AM MDT | Severe Thunderstorm Warning | LBF | Brown | 42 min |
| May 5, 11:47 AM MDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
| May 5, 11:58 AM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 30 min |
| May 5, 12:00 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 30 min |
| May 5, 12:15 PM MDT | Tornado Warning | LBF | Blaine, Custer | 45 min |
| May 5, 12:41 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 64 min |
| May 5, 12:44 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 61 min |
| May 5, 12:57 PM MDT | Tornado Warning | LBF | Blaine, Brown | 63 min |
| May 5, 1:16 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 29 min |
| May 5, 1:22 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 53 min |
| May 5, 1:25 PM MDT | Tornado Warning | LBF | Perkins | 30 min |
| May 5, 1:36 PM MDT | Tornado Warning | LBF | Custer | 34 min |
| May 5, 1:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| May 5, 1:45 PM MDT | Tornado Warning | LBF | Blaine, Brown | 60 min |
| May 5, 1:51 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| May 5, 1:59 PM MDT | Tornado Warning | LBF | Brown, Keya Paha | 46 min |
| May 5, 2:13 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 37 min |
| May 5, 2:13 PM MDT | Tornado Warning | LBF | Keith | 18 min |
| May 5, 2:44 PM MDT | Tornado Warning | LBF | Brown, Keya Paha, Rock | 31 min |
| May 5, 2:46 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 59 min |
| May 5, 3:10 PM MDT | Tornado Warning | LBF | Keya Paha | 26 min |
| May 5, 3:30 PM MDT | Flash Flood Warning | LBF | Blaine, Brown, Custer, Keya Paha | 3 hr |
| May 5, 3:30 PM MDT | Tornado Warning | LBF | Holt, Loup, Rock | 45 min |
| May 5, 3:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 5, 4:09 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 51 min |
| May 5, 4:14 PM MDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| May 5, 4:37 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| May 5, 4:43 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 38 min |
| May 5, 4:51 PM MDT | Severe Thunderstorm Warning | LBF | Rock | 24 min |
| May 5, 5:36 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 24 min |
| May 5, 5:37 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 14 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.